Medication Woes

previous topic · next topic
JShereeJ

Joined: Jul 10
Posts: 5

      quote  
Posted: 26 Aug 2012, 11:40
Anyone on medications that cause weight gain? I am on Atkins and went on a new med and put on 4lbs. That is emotionally sad for me, however; I will keep on trying no matter what!
cpmodem

Joined: Jun 12
Posts: 23

      quote  
Posted: 26 Aug 2012, 11:49
Insulin and any of the Sulfonylureas do the same for me. Fortunately cutting way back on carbs to the Induction phase allows me to significantly cut back on one and eliminate all the others. Unfortunately, I can't cut back totally on all of them as, for me, protein still requires insulin.
Avoiding the things that raise blood insulin and leptin levels works. Really!
JShereeJ

Joined: Jul 10
Posts: 5

      quote  
Posted: 26 Aug 2012, 11:52
I am on Paxil and now Lyrica. Thank you for replying cpmodem!



Forum Search
Advanced forum search



Latest Posts

lisinopril?
No side effects here from it.
by Venda B on 11 Dec 14 10:44 PM
Breast feeding
Maybe you can set your activity level higher to account for it..
by Kirsten Mia on 06 Dec 14 06:32 PM
Need feedback on Atkins 2nd time around
try the sugar free jello with whipped cream. The jello will give you the 'sweet' you crave and the cream fats fill you up. Or go into the Atkins website and look up some recipes for induction. ...
by mummydee on 02 Dec 14 04:32 AM
Coumadin (Warfarin) and dieting?
:)
by AKRSAR on 01 Dec 14 04:17 PM
dust supplements
You also should visit your RDI as you lose weight. Use this site with your new information to see what it should be. http://www.calculator.net/calo... Also have a look at your intake and see what your ...
by mummydee on 29 Oct 14 05:40 PM

Member Tip

average member ranking
by member LWBB
Measure and track. Measure and track. Yeah, I know you aren't supposed to have to do that with Atkins, but if you don't you will never get anywhere. And if you're like me, your overall app ...
06 Nov 14 for diet Atkins